RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 4, Pages 151–174 (Mi fpm1752)  

This article is cited in 1 scientific paper (total in 1 paper)

Computer analysis of the attractors of zeros for classical Bernstein polynomials

I. V. Tikhonova, D. G. Tsvetkovichb, V. B. Sherstyukovc

a Lomonosov Moscow State University
b Moscow State Pedagogical University
c National Engineering Physics Institute "MEPhI", Moscow

Abstract: The paper is concerned with special questions on the behavior of zeros of sequences of Bernstein polynomials. For a piecewise linear generating function, computer mathematics machinery was used to find the rules controlling the limit behavior of zeros as the number of the Bernstein polynomial unboundedly increases. New problems for theoretical investigations are formulated.

Full text: PDF file (585 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.518.82+519.677

Citation: I. V. Tikhonov, D. G. Tsvetkovich, V. B. Sherstyukov, “Computer analysis of the attractors of zeros for classical Bernstein polynomials”, Fundam. Prikl. Mat., 21:4 (2016), 151–174

Citation in format AMSBIB
\Bibitem{TikTsvShe16}
\by I.~V.~Tikhonov, D.~G.~Tsvetkovich, V.~B.~Sherstyukov
\paper Computer analysis of the attractors of zeros for classical Bernstein polynomials
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 4
\pages 151--174
\mathnet{http://mi.mathnet.ru/fpm1752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3783801}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1752
  • http://mi.mathnet.ru/eng/fpm/v21/i4/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. G. Tsvetkovich, “Podrobnyi atlas attraktorov nulei dlya klassicheskikh polinomov Bernshteina”, Chelyab. fiz.-matem. zhurn., 3:1 (2018), 58–89  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:100
    Full text:35
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019